# SDR CALA2024030400629

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 54,031 hours, 19,893 cycles
- System (JASC): 2300 · Communications System
- Part: Selector Panel
- Part number: 5145164
- Part serial: 23352
- Condition: Intermittent
- Location: Flight Deck
- Part time: 25,110 hours, 9,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VHF2 LOST. LOUD SQUELCH OVER SPEAKER TIL SWITCHING COM PANEL TO ALT. COMPLIED WITH MEL AND CREATED A SECOND DEFERRAL MEL 2303AD THIS ITEM SHOULD BE CLEARED. SWAPPED #3 AUDIO CONTROL PANEL INTO #2 POSITION REF AMM23-51-02-000-801 & AMM23-51-02-400-801. VHF3 COMMUNICATION SYSTEMS HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 23034 *DM* ADDED X-CEIVER TO M/L IN CASE NEEDED PLACE VHF 3 ON MEL VHF3 IS PLACED ON MEL APPROVED PANEL, AUDIO SE OFF 29-2351-9-0003 3352 ON 0000 PANEL, AUDIO SE OFF 29-2351-9-0003 3352 ON 29-2351-9-0003 4029 SWAP #2 ACP BACK TO ORIGINAL POSITION & REPLACED #2 ACP PER AMM 23-51-02, OPS TEST GOOD PARTS USED: 29-2351-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1710548 SN OFF 3352. OPS CHECKS GOOD.
